# SDR IPXA2022030179598

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786325116
- Part serial: NSN
- Condition: None
- Location: Lh Wing Slat #1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGD769576 LEFT WING NO. 1 SLAT L/E SKIN DENT REPAIR AT RIB 8.ACCOMPLISHED REPAIR PER EA 300-5742-27-A2814.
